# SDR C2XA96IA073

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Failed
- Location: Lt Mlg
- Part time: 416 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TLH - FLT 2801 - DURING APPROACH TO TLH, LT MLG DOWNLOCK LIGHT DID NOT ILLUMINATE UNTIL APPROXIMATELY 1 MINUTE AFTER NOSE AND RT MLG LIGHTS ILLUMINATED.  AIRCRAFT LANDED AT TLH WITHOUT INCIDENT.  INSPECTED AND APPROVED FOR FERRY FLIGHT FROM TLH TO IAH IN A GEAR DOWN CONDITION.  IAH MAINTENANCE REMOVED AND REPLACED LT MLG ACTUATOR.  PERFORMED OPERATION CHECK OF LANDING GEAR SYSTEM, NO DEFECTS NOTED, AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
